# SDR AALA2018082219004

- Difficulty date: August 18, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 78,959 hours, 9,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR FORWARD EXIT SIGN WOULD NOT ILLUMINATE.  REPLACED THE POWER SUPPLY M33400 AND OPS CHECKED OK IAW AMM 33-51-06-960.
